# SDR DALA2021101906458

- Difficulty date: October 17, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 70,329 hours, 26,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 6704 EXIT SIGN OVER 2L DOOR HAS FALLEN OFF. CORRECTIVE ACTION: REINSTALLED SAME. REMOVED AND REPLACED EXIT LIGHT COVER, LIGHT OPS CK NML B757 CMM 33-51. (1986693)
